Vol. 15 - Num. 60
Goretti Gómez Tenaa, R García Arizab, MV Velasco Manriquec, José Galbe Sánchez-Venturad
aPediatra. CS de Alcorisa. Teruel. España.
bMIR-MFyC. Hospital Universitario Miguel Servet. Zaragoza. España.
cPediatra. CS Torrero-La Paz. Zaragoza. España.
dPediatra. CS Torrero La Paz. Zaragoza. España.
Correspondence: G Gómez. E-mail: firstname.lastname@example.org
Reference of this article: Gómez Tena G, García Ariza R, Velasco Manrique MV, Galbe Sánchez-Ventura J. Contact dermatitis by henna tattoo. Rev Pediatr Aten Primaria. 2013;15:344.e169-e171.
Published in Internet: 20-12-2013 - Visits: 10494
In recent times and originating from Islamic countries, henna tattoos have become fashionable, appearing more and more frequently cases of contact dermatitis to tattoos. They are generally due to the metal salts used to prepare the pigments. There have been described cases with red pigments (mercury), green (chromium), yellow (cadmium), blue (cobalt) and black (ink, titanium oxide or iron). The lesions may be either localized or generalized, and include rhinitis, bronchial asthma, glomerulonephritis or shock if they contain paraphenylendiamine (PPD). We present a case seen in the primary care consultation; a contact dermatitis appeared three days after application of a henna tattoo. Therefore, due to the associated risk, henna tattoos should be discouraged, especially if they contain PPD, until regulations are established.
Keywords● Contact dermatits ● Henna ● Tattoo
This article has no comments yet.